# SDR 2008UALA00832

- Difficulty date: February 13, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 56,798 hours, 30,820 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A PRESSURIZATION INDICATION.  PRESSURIZED AIRCRAFT AND FOUND NO LEAKS.
